EconPapers    
Economics at your fingertips  
 

Asymptotics of non-linear lasso type estimators

Mehmet Caner

No 156, Econometric Society 2004 North American Winter Meetings from Econometric Society

Abstract: This paper extends the linear lasso estimators to non-linear case. We are especially interested in GMM type of Lasso estimators. Lasso estimators are generalization of ridge regression in least squares. With this setup we can deal with identification problem introduced by weak instruments. When the instruments are weak, we obtain asymptotically normal limits although the rate of convergence of the estimators are slower than square root

Keywords: ridge regreesion; empirical process theory; weak instruments (search for similar items in EconPapers)
JEL-codes: C51 (search for similar items in EconPapers)
Date: 2004-08-11
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:nawm04:156

Access Statistics for this paper

More papers in Econometric Society 2004 North American Winter Meetings from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-03-19
Handle: RePEc:ecm:nawm04:156